# SDR USAASA01019

- Difficulty date: May 11, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Condition: Discharged
- Location: Cabin
- Part time: 946 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - THE EMERGENCY LIGHTS DO NOT TEST PROPERLY.  MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNITS.  TESTED OK.  (M)
